MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr 2249852-2025-00019 is for suspect device 2.Please refer to the parent mdr 2249852-2025-00018 for suspect device 1.
 
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or event will be provided.Product part of data collection is bia-gen¿ bioactive moldable bone graft matrix.Two products of bia-gen were used on a patient during initial surgery.The initial surgery was on (b)(6) 2022.The product was used in the posterolatoeral spine in l2-l3, l3-l4.Bia-gen was mixed with allograft and autograft (no specific details on allograft and autograft products provided and cmi does not manufacture or distributed allograft products).Other products used in conjunction were expandable spacer 10x28x8-13mm, screw, curved rod, locking screw (cmi does not manufacture these products).There were no complications during implantation, no other concomitant medical treatment and the overall handling and performance were rated "4-excellent".Patient reported post operative pain, right sided sciatica.The adverse event onset date was 09/17/2022.The subject complained of having right upper leg numbness and pinching and was advised by on-call doctor to go to the emergency department to rule out a possible deep vein thrombosis (dvt).Subject provided stool softener; antibiotic for incision site redness and was discharged on the same day.The medical intervention type included medications, bactrim ds; co-trimoxazole ds; 800-160 mg per tablet docusate sodium (colace) 100 mg capsule.No further information surrounding patient status or patient outcome was provided.

Brand Name
BIA-GEN
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22326932
Report Number2249852-2025-00019
Device Sequence Number9418635
Product Code MQV
UDI-Device Identifier00813954024110
UDI-Public(01)00813954024110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date04/30/2025
Device Model NumberCS-MCCBA-100
Device Catalogue NumberCS-MCCBA-100
Device Lot NumberMCCBASAN220301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown